# SDR UALA2012110206290

- Difficulty date: October 30, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 91,838 hours, 11,151 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Unknown
- Location: Bs 1265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1265 RT FRAME INNER CHORD AND WEB INTERCOSTALS SPLICE ANGLES REPAIRED IAW ECRA 5312-01051.
